Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Mild spotting after taking emergency contraceptive pill. On oral contraceptive. Sore breasts, headache and frequent urination. Pregnancy chances?

Hi I had after morning pill after failure in oral contraceptive . There were no effects as mentioned that may happen. Then I get periods today 1 week or more earlier ( which is after 2.3 weeks after intercourse) but they are improper as they are suppose to be! Very low., but more than spotting.. I have been feeling sore breast , headache and urination ... symptoms of pregnancy from last 4-5 days. Is it a possibility I am pregnant?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The possibility of you being pregnant is almost nil, as you have taken the morning after pill. All your symptoms seem to be due to the morning after pill by itself.

You will get your periods again soon. There may be a change in your actual dates; pre-ponement is more likely.

You may do a urine pregnancy test anytime to keep your mind at ease.

Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor